I have gone through your report (attachment removed to protect for patient's identity). You will need medications. Unfortunately, medicines cannot be prescribed over this mode of consultation. As per governmental regulations, you might have a video consultation with me before receiving a prescription. You may schedule it for tomorrow.
Thank you doctor for your reply,
Please advise the medicine dosage, as I attached with this query. Unfortunately, I could not understand the medical format. Please help.
Since when it is happening? Do you experience chills? Is your body sweating or shivering from a fever? Does it occur when diabetes medicine is started? Any other symptoms other than this? Kindly let me know.
Kindly find my sugar test report which is attached with this query. Please advise.
I have gone through you report (attachment removed to protect for patient's identity). I expect the result will be less than 140 mg/dl while fasting and less than 180 mg/dl after breakfast. Your results are very satisfying, and everything is normally going. Please continue the same medicines. Diet and exercises to be continued. Do you have any symptoms? Are earlier symptoms better?
Thank you doctor for your reply.
How long should I continue medicine? I have taken all doses of the medicines as you prescribed. What diet should I follow if I am fasting? Also, please find my body pressure report, which I attached with this query.
Blood sugar levels are slowly returning to normalcy. Your hemoglobin A1c was quite high. With the present results, it will come down significantly. You have to continue the same medications. I will guide you on medication adjustments one week before ramadan. Before I change the medicines, kindly get your fasting, postprandial blood sugar, hemoglobin A1c, and lipid profile tests. Take a follow-up one week before ramadan starts. Get those tests done without fail to adjust medicines. You may still have to continue taking medicines. Discontinuation can be considered but unlikely and too early to decide. However, there is scope for a reduction in the number of medicines and dosage.
Please follow up for further assistance.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.